Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2010

Published in 2010  |  Preprint search


10102 N. Alexeev, F. Götze, A. Tikhomirov PDF | PS.GZ
On the asymptotic distribution of singular values of products of large rectangular random matrices
Project: A4
10101 J. Tugaut PDF | PS.GZ
Convergence to the equilibria for self-stabilizing processes in double-well landscape
Project: A3
To appear: Annals of probability, available online (2012)
10100 M. Anshelevich, S. T. Belinschi , M. Bozejko, F. Lehner PDF | PS.GZ
Free infinite divisibility for $q$-Gaussians
Project: A4
Published: Math. Res. Lett. 17, no. 5 (2010), 905–916
10099 M. Bozejko, E. Lytvynov PDF | PS.GZ
Meixner class of non-commutative generalized stochastic processes with freely independent values
II. The generating function
Project: A4
Published: Comm. Math. Phys. 302, no. 2 (2011), 425–451
10098 S. T. Belinschi , M. Bozejko, F. Lehner, R. Speicher PDF | PS.GZ
The normal distribution is $\boxplus$-infinitely divisible
Project: A4
Published: Adv. Math. 226, no. 4 (2011), 3677–3698
10097 N. Alexeev, F. Götze, A. Tikhomirov PDF | PS.GZ
On the asymptotic distribution of the singular values of powers of random matrices
Project: A4
Published: Lith. Math. J. 50, no. 2 (2010), 121-132
10096 W.-J. Beyn, A. Lust PDF | PS.GZ
Error analysis of a hybrid method for computing Lyapunov exponents
Project: B3
Published: Numer. Math. 123 (2013), 189-217
Notes: DOI: 10.1007/s00211-012-0486-4
10095 V. Kondratiev, O. Kutoviy, R. Minlos, S. Pirogov PDF | PS.GZ
On spatial mutation-selection models
Project: A5
10094 E. Emmrich, D. Siska PDF | PS.GZ
Full Discretization of the porous medium/fast diffusion equations based on its very weak formulation
Project: B7
10093 R. Kruse, S. Larsson PDF | PS.GZ
Optimal regularity for semilinear stochastic partial differential equations with multiplicative noise
Project: B3
Published: Electron. J. Probab. 17, no. 65 (2012), 1-19
10092 A. Mimica PDF | PS.GZ
Harnack inequality and Hölder regularity estimates for a Lévy process with small jumps of high intensity
Project: A6
To appear: J. Theor. Probab. (2012)
10091 A. Loboda PDF | PS.GZ
On homogeneity of embedded submanifolds
Project: A6
10090 X. Huang PDF | PS.GZ
Stochastic Incompleteness for Graphs and Weak Omori-Yau Maximum Principle
Project: A6
Published: J. of Math. Anal. and App. 379, no. 2 (2011), 764–782
10089 H. Matzinger, F. Torres Tapia PDF | PS.GZ
Fluctuations of the longest common subsequence for sequences of independent blocks
Projects: A3, A4
10088 H. Matzinger, F. Torres Tapia PDF | PS.GZ
Random modification effect in the size of the fluctuation of the LCS of two sequences of i.i.d. blocks
Projects: A3, A4
<< previous
1 | 2 | 3 | 4 | 5 | 6 | 7 next >>